# SDR A6WA2013100200230

- Difficulty date: September 16, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Torn
- Location: Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JET PIPE FAIRING UPPER LOWER SEALS ARE TORN.  R & R UPPER & LOWER SEALS IAW CMM 78-11-00, SRS 070.
